# SDR ASAA2013060595000

- Difficulty date: June 5, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 20,076 hours, 6,278 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ANNUNCIATED ON BOTH NDS.  ACFT GROUNDED.  QRH PROCEDURES APPLIED, PROBLEM RESOLVED.
